T Nation

Hit A Vessel

Not a big bleeder but had a good amount of blood dripping out after I pulled the needle. Always make sure you retract the needle first…Ya Ya I know! Anyway, When hitting a blood vessel, What exactly does this mean. Will most of the test go directly into the bloodstream immediately? Should I wait longer or less time before my next shot.

Just curious because they always say to be careful not to hit a blood vessel. This happened once before and I just had a small bruise for a couple days. I want to know more about what happens to the testosterone after injecting into a small blood vessel. Any info?

i don’t think you hit a vessel in the muscle tissue, unless you had blood in the syringe when you aspirated before injecting.

most likely, you hit something in the skin or the fascia of the muscle and this is the bleeding you describe, not a bleeder, but quite a bit of blood. this happens sometimes. my first several injects went so well that when i first encountered this, i freaked. it happens every once in a while that you get one that bleeds a little, but if it stops after a couple swipes with an alcohol swab, you are probably fine.

Dunno bout you guys but my first few injections were just followed by spots of blood but after a bit I started getting slight bleeders.

Summat to do with inreased blood volume/pressure? Would make sense anyone able to shed some light?

as long as you aspirate and there was no blood you should be fine the other day I poked a nerve in my quad. That is the very definition of sucks like a bitch

I wouldn’t be too worried about the testosterone going into the bloodstream.

If it was a bit more than a few drops of blood, it could just be a temporary elevation in blood pressure, hydration… there are a number of reasons.

But it would be more likely (worse case) that you would pierce the blood vessel all the way through and pierce on through than stopping directly inside of it during injection. Check for bruises and/or soreness in general injection area.

If you did inject into a vessel, or put the needle through a vessel and injected just next to it (letting a good amount of the solution flow into the vessel), you will likely start to cough, feel a little dizzy or nauseous, and generally feel sluggish for a couple hours. Your blood is water-based, so injecting oil into your blood stream doesn’t bode well with the vascular system, especially the alveoli of the lungs. You’ll start to exhale evaporated chemicals from the steroid solution and you’ll get a very distinct chemical taste in your mouth. Outside of these effects you would have to inject a decent amount (on the order of 3+ ml) pretty quickly directly into the blood stream for your heart to have trouble functioning (it doesn’t do well with oil lubrication as the valves have trouble functioning well).

Figure it this way, if you still alive after a couple minutes you likely won’t have any serious problems.

[quote]Figure it this way, if you still alive after a couple minutes you likely won’t have any serious problems.
[/quote]

Lol…thats a good rule of thumb.

On the other hand, if your dead after a couple minutes, you may want to get yourself checked out because something may be wrong…

[quote]CELTIC-DEVIL wrote:
Figure it this way, if you still alive after a couple minutes you likely won’t have any serious problems.

Lol…thats a good rule of thumb.

On the other hand, if your dead after a couple minutes, you may want to get yourself checked out because something may be wrong…[/quote]

This has always been my rule of thumb!